# SDR C2XA05IA014

- Difficulty date: January 21, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 5,891 hours, 3,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3334, CREW REPORTED AN EMERGENCY LIGHT IN THE CABIN AS BEING INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT BULB IN THE AFFECTED LIGHT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
